# SDR AALA20010643

- Difficulty date: March 28, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P400051126
- Condition: Inoperative
- Location: Aft Stair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT ENTRY STAIR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT MODULE. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
